MathSciNet Relay Station
MathSciNet bibliographic data
MR990599 65D05 (41A55 42A15 65D30 65T20)
Hasegawa, Takemitsu; Torii, Tatsuo; Sugiura, Hiroshi An algorithm based on the FFT for a generalized Chebyshev interpolation. Math. Comp. 54 (1990), no. 189, 195–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement